UPM Institutional Repository

Topological properties of some sequences defined over 2-normed spaces


Dutta, Hemen and Kilicman, Adem and Altun, Omer (2016) Topological properties of some sequences defined over 2-normed spaces. SpringerPlus, 5 (1). pp. 1-16. ISSN 2193-1801


The paper investigates some classes of real number sequences over 2-normed spaces defined by means of Orlicz functions, a bounded sequence of strictly positive real numbers, a multiplier and a normal paranormed sequence space. Relevant properties of such classes have been investigated. Moreover, relationships among different such classes of sequences have also been studied under various parameters and conditions. Finally, the spaces are investigated for some other useful properties. The conclusion section provides many interesting facts for further research.

Download File

PDF (Abstract)
Topological properties of some sequences defined over 2-normed spaces.pdf

Download (4kB) | Preview
Official URL or Download Paper: http://www.springerplus.com

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.1186/s40064‑016‑3646‑7
Publisher: SpringerOpen
Keywords: Orlicz function; 2-Norm; Paranormed space; Completeness; Solidity
Depositing User: Ms. Nida Hidayati Ghazali
Date Deposited: 30 Oct 2017 10:40
Last Modified: 30 Oct 2017 10:40
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s40064‑016‑3646‑7
URI: http://psasir.upm.edu.my/id/eprint/53141
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item